Posted by: Zero | 2009-06-12

After antibiotics

Doc, I have previously sent a question (#3192). I had a very heavy period every 2wks.

I have since gone to the clinic and they gave me antibiotics as well as contraceptives.

After the antibiotics course I have severe stomach cramps, painful wind (I fart a lot), vaginal thrush as well as an occasional gushing white liquid from my vagina (e.g. after I pee I' ve learnt to wait for it, else I will have wet panties). I am now taking probiotics and contraceptives . What is happening?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Thrush can be a complication of antibiotics and can be treated with Canesten. Some antibiotics have side effectson the stomach, but these should not lat after you have finished the course. I am not sure what the fluid is. From your description it may be urine. I would suggest that you see a doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.